# SDR ASOA2015062613181

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 36,905 hours, 34,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT THE RT OVERWING EXIT AND AISLE OVERHEAD.  R & R NR 4 BATTERY PACK IAW AMM 33-51-04.  IPC REF 33-51-04, ITEM 17.  OPS CHECKED GOOD.
